![]() |
Volumn 66, Issue 4, 2002, Pages 8-
|
Non-Markoffian effects of a simple nonlinear bath
|
Author keywords
[No Author keywords available]
|
Indexed keywords
APPROXIMATION THEORY;
ELECTROSTATICS;
NONLINEAR SYSTEMS;
RANDOM PROCESSES;
RELAXATION PROCESSES;
TELEGRAPH;
WHITE NOISE;
GAUSSIAN RANDOM PROCESS;
QUANTUM MECHANICAL BATH;
RELAXATION DYNAMICS;
TELEGRAPH NOISE;
QUANTUM THEORY;
ARTICLE;
|
EID: 37649028595
PISSN: 1063651X
EISSN: None
Source Type: Journal
DOI: 10.1103/PhysRevE.66.041111 Document Type: Article |
Times cited : (22)
|
References (19)
|